# SDR SWAA2014092232206

- Difficulty date: September 14, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 36,036 hours, 21,090 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6561374
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FLOOR SUPPORT CRACKED AT BS 540 BETWEEN LBL 0 TO 25.  R & R SUPPORT IAW SRM.
